# SDR SWAA2013122623626

- Difficulty date: September 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 34,002 hours, 22,358 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545422
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD BULKHEAD WEB STRUCTURE CORRODED AT STATION 749, LBL 17 TO LBL 48.  REPAIRED WEB STRUCTURE IAW SRM & SWA EA.
